# SDR LR7A2018111601473

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 45,771 hours, 24,174 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Condition: Leaking
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING SCHEDULED FLIGHT WHILE IN CRUISE, #2 ENGINE WAS SHUTDOWN DUE TO PROP OIL LOW LIGHT. FIFTEEN MINUTES LATER, #1 ENGINE WAS SHUTDOWN DUE TO RPM OUT OF LIMITS (LOW); THE 2ND SHUTDOWN NECESSITATES SDR REPORTING. / #2 PROP FOUND TO HAVE OIL LEAK. LP# 43598 / #1 PROPELLER VALVE HOUSING INOP. LP# 43598
